Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

What treatment should i go for ovarian cyst ?

i m on my period and i put a tampon in and layed back down and my ovaries hurt really bad now! i m 18 years old and a female, obviously. could this maybe be an ovarian cyst?
Asked On : Sat, 11 Jun 2011
Answers:  2 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
If you have severe pain while inserting a tampon it could be due to a vaginal and/pr cervical infection. Are you having any fever. Is there any whitish or yellowish discharge from your vagina. Are you sexually active. Are you bleeding heavily. You need to show to your Gynaecologist as soon as you can for proper diagnosis and management of the pain and other problems.
Answered: Sat, 11 Jun 2011
I find this answer helpful
  User's Response
any way you remove tit and consult your gynaec doctor as early as possible.
so many areas now restricted the usage of this
thanking you
Answered: Sat, 11 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor